# SDR A6WA200940076

- Difficulty date: February 18, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 13,620 hours, 12,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EDGE MEMBER FWD CORNER CRACK, CRACK LENGTH .400 CUT OUT PERFORMED ON PAX DOOR EDGE MEMBER IAW REO 601R-52-11-279.  EDDY CURRENT PERFORMED ON CUT-OUT IAW REO 601R-52-11-279.  REPAIR PERFORMED ON PAX DOOR EDGE MEMBER FWD CORNER IAW REO 52-11-279.  (K)
